Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
EmilyLaessle

up and down with breakouts while on accutane???

Recommended Posts

Hey everyone, I have been on accutane now for about a month in a half and I am starting to break out again. At the end of the first month my face was looking great. I had no active pimples at all and now I have five. UGH I am not sure if it is stress related or not considering my husband is in the army and we thought the government was going to shut down. I am just wondering if anyone else has delt with these up and downs while on accutane, meaning once you started to clear, did you stay clear???

Share this post


Link to post
Share on other sites

post-145613-1302436103_thumb.jpg

(Although the different doses of Accutane appear to give similar results, it is wise to stay on a higher daily dose to reduce the chance of acne relapse.)

Accutane takes months to work, during which time your skin's condition may fluctuate greatly and regularly.

Only start worrying if you are still getting pimples 4 months after your first pill. Until then pimple are not uncommon.

Good luck.

Edited by jimmy188

Share this post


Link to post
Share on other sites

Hi- I'm finishing up month 2 and have had pretty similar results with the up and down situtation. Some weeks I fell my skin looks great and others it's breaking out again. So frustrating!

Share this post


Link to post
Share on other sites

I'm pretty much in the same boat. Finishing us my second month and i started breaking out about a week ago. It's very frustrating since i had clear skin for a while but the only thing keeping me going is knowing after 3 more months i know I'll finally have the skin I've always wanted.

Share this post


Link to post
Share on other sites

I'm in my sixth week of 10mg and I noticed a good reduction of oil in the forth week, but in the last few days I've been noticing more oil. I'm wondering if my body is adjusting and I'll need to up to 20mg, or if this is a normal fluctuation. I've read posts about both scenarios, so I think we need to wait and see since it's so early in our course and it's different for everyone. Fingers crossed!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×